# SDR SWAA2012080706483

- Difficulty date: August 1, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 21,741 hours, 12,942 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EEPLS COVER BROKEN.  REMOVED AND REPLACED COVER PER MM.
